# SDR 20001024AP005

- Difficulty date: July 2, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Engine: Pwa PT6A65B
- System (JASC): 7323 · Turbine Governor
- Part: Line
- Part number: 3032125
- Condition: Broken
- Location: Governor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE GRADUAL POWER LOSS.  FOUND PRIMARY GOVERNOR P-3 DUMPLINE BROKEN AT GOVERNOR END.  (M)
